ALEVE Pain Relief Liquid Gels, Strength to Last Up to 12 Hours, Naproxen Sodium 220mg, 30 Liquid Gel Capsules

$15.95

Get fast-acting, long-lasting pain relief with ALEVE Pain Relief Liquid Gels. Relieve pain such as arthritis, joint and body pain, headaches, migraines, and menstrual cramps with just one pill. Each capsule contains 220mg of Naproxen Sodium and lasts up to 12 hours.

- +
SKU LS056500371690 Category Brand:
Facebook
Twitter
LinkedIn
Reddit
Email

Product Introduction:

When pain happens, ALEVE it! ALEVE Pain Relief Liquid Gels provide fast-acting, long-lasting pain relief for up to 12 hours with just one pill. Say goodbye to interruptions caused by pain and get back to enjoying the activities you love.

Features:

Pain Relief: Relieves pain such as arthritis, pain of inflammation, joint & body, muscular ache, backache, headaches, migraine, and menstrual cramps.
Duration: Lasts up to 12 hours.
Capsule Size: Small, easy to swallow, oval caplets.
Active Ingredient: Each capsule contains 220mg of Naproxen Sodium.
Non-Medicinal Ingredients: FD&C Blue No. 1, gelatin, glycerin, hypromellose, lactic acid, mannitol, polyethylene glycol, povidone, propylene glycol, sorbitan, sorbitol, titanium dioxide, water.

Instructions:

For adults between 12-65 years, take 1 capsule every 8-12 hours. For adults over 65 years, take 1 capsule every 12 hours. Do not take more than 2 capsules in a 24-hour period. Take with a full glass of water.

Do not use as a substitute for advice from healthcare professionals. For more detailed information, refer to the manufacturer’s monograph or speak with a healthcare provider.

Ingredients:

Medicinal Ingredients: Naproxen Sodium 220mg.

Non-Medicinal Ingredients: FD&C Blue No. 1, gelatin, glycerin, hypromellose, lactic acid, mannitol, polyethylene glycol, povidone, propylene glycol, sorbitan, sorbitol, titanium dioxide, water.

Brand

UPC

- +
Scroll to Top